| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple insulin pump error.The customer was previously able to clear and rewind the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.